Authors: Miloševič, Miloš
Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A first-order conditional probability logic with iterations
Journal: Publications de l'Institut Mathematique
Volume: 93
Issue: 107
First page: 19
Last page: 27
Issue Date: 26-Jul-2013
Rank: M23
ISSN: 0350-1302
DOI: 10.2298/PIM1307019M
We investigate a first-order conditional probability logic with equality, which is, up to our knowledge, the first treatise of such logic. The logic, denoted LFPOIC=, allows making statements such as: CP≥s((φ, θ), and CP6≤s((φ, θ), with the intended meaning that the conditional probability of φ given θ is at least (at most) s. The corresponding syntax, semantic, and axiomatic system are introduced, and Extended completeness theorem is proven.
Publisher: Mathematical Institute of the SASA
Project: Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Representations of logical structures and formal languages and their application in computing 

Show full item record


checked on Jun 24, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.